# SDR CA110901001

- Difficulty date: August 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Failed
- Location: Lt Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED LOSS OF HYD PRESSURE WHEN GEAR SELECTED UP AFTER TAKEOFF.  COMPLETED AN EMERGENCY EXTENSION AND LANDED WITHOUT INCIDENT. FOUND A BAD O-RING ON THE LT OTBD GEAR ACTUATOR.  REPLACED O-RING, COMPLETED LEAK CHECKS AND GEAR SWINGS. CHECK SERVICEABLE.
